# SDR QR9R20220330002

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723229693
- Aircraft time: 3,024 hours
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Part number: C19270AA
- Part serial: E1765
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FCDM1 FAILED IN FLIGHT. DURING MTF MOC FOR FCDM 1 FAILURE, DETECTED FCDM 1 SYSTEM FAILED AFTER SWAPPING OF FCDM 1 AND 2 POSITION. SWITCHED THE RCU FROM N TO 1 AND THE SYSTEM DID NOT WORK, SWITCHED TO FCDM 2 AND SYSTEM WORKED WITH FCDM 1 INDICATION ON BOTTOM LEFT OF ALL 4 SCREENS. REPLACED RCU IAW AMM 32-61-00, 5-5 GROUND MOC OK.
